# SDR SWIA202161437

- Difficulty date: June 29, 2021
- Submitted: October 1, 2021
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 37,910 hours, 27,210 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MULTIPLE AREAS OF CORROSION ON STGR25R BETWEEN THER STRINGER SPLICE @ APPROX FS333, AND FS280 (MARKED)     (C-CHECK RO 9/27/2021)    REPLACED STGR25R BETWEEN FS333, AND FS280 WITH NEW. REF CRJ700 SRM 51-42-06-001-001-A01 REV38, DATED JUL25/2020, CRJ700 SRM 51-42-21-001-001-A01 REV38, DATED JUL25/2020, DWG SH670-31630 REV F. LEAK CHECK GOOD. COMPLIED WITH 51-900-1002-SKY.
